I am on day 11 of pretty bad migraine type headaches and mild flu like symptoms post Botox to forehead and 11 area treatment. I am 100% Botox is the reason for my pain. I am heading to a third Dr tomorrow, a more holistic Dr. What type tests should I undergo? Is damage occurring to my head, sure feels like it. I have never experienced anything like it. Tingling and burning of scalp and headache in frontal love and lower back of head including neck stiffness. Thank you.
What causes terrible migraine type headaches and flu like symptoms after Botox?
Doctor Answers (1)
Botox side effects
- Botox is used to treat migraines BUT
- migraines can be caused by Botox injections - probably because the injection irritates the nerves and muscles causing the migraine,
- flu-like illness can also be caused by Botox,
- if symptoms persist, consult a neurologist.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.